# SDR UPS97824083

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5753113502N
- Condition: Corrosion
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CASTING HAS EXFOLIATION CORROSION FS 920 RT ABOVE LONG 24 RT W/W O/B TOP CENTER.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20.
